MathSciNet Relay Station
MathSciNet bibliographic data
MR2578483 (2011a:35483) 35Q53 (37L05)
Zhou, Yong On solutions to the Holm-Staley $b$-family of equations. Nonlinearity 23 (2010), no. 2, 369–381.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement